# SDR AALA20160212012

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 17,919 hours, 6,990 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2654
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH, FLAP INDICATOR STOPPED AT FLAPS 2 WITH FLAP HANDLE AT 10.  THE FLIGHT EXECUTED A MISSED APPROACH & DECLARED AN EMER.  ON SECOND APPROACH, DID QRH ALTERNATE FLAPS EXTENSION PROCEDURE & LANDED WITHOUT FURTHER INCIDENT.  R & R THE LT FLAP POSITION TRANSMITTER IAW MM 27-58-01.  THE ACFT WAS GNDED.
